MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION System Accessory; system, imaging, pulsed echo, ultrasonic

BOSTON SCIENTIFIC CORPORATION System Accessory; system, imaging, pulsed echo, ultrasonic
Model Number 8815
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that loss of sterility occurred.A system accessory pullback sled was used to perform controlled imaging of the target lesion using an intravascular ultrasound catheter.During test period, the entire assembly had become unsterile along with the catheter post-opening.No patient complications were reported.
 
Additional Manufacturer Narrative
Detailed event description was not provided to bsc.A good faith effort will be made to obtain the relevant details regarding the reported complaint.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: visual, functional and device to device analysis found no issues, or visual defects.The sled functioned correctly.Investigation conclusion: a thorough review of the available information in the complaint did not find any fault condition(s) with the product related to the reported complaint allegation.The disposable sled passed all analysis and there were no issues found.The investigation conclusion code of no problem detected was selected.

Brand Name
System Accessory
Common Device Name
system, imaging, pulsed echo, ultrasonic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
SCIENTIFIC MOLDING CORP LTD
3250 brickway blvd
santa rosa CA 95403
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key23531347
Report Number2124215-2025-81507
Device Sequence Number9065855
Product Code DQK
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2026
Device Model Number8815
Device Catalogue Number8815
Device Lot NumberS1009201
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2025
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown